# SDR MXIA2018041300627

- Difficulty date: April 13, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Aircraft: N490DC
- Make and model: Cessna 550
- Aircraft serial: 5500117
- Aircraft time: 10,149 hours, 8,486 cycles
- Engine: Pwc JT15D5D
- Engine time: 10,077 hours, 8,434 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flow Valve
- Part number: 228465
- Part serial: 1349
- Condition: Intermittent
- Location: Zone 100
- Part time: 10,149 hours, 8,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT PRECOOLER FAIL LIGHT ILLUMINATED.  THE CREW AND PASSENGERS EXPERIENCED DIFFICULTY BREATHING. THE RIGHT BLEED AIR SOURCE WAS SELECTED OFF AND THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING INCLUDED SWAPPING THE FLOW CONTROL VALVES FROM LEFT TO RIGHT AND RIGHT TO LEFT. ON A SUBSEQUENT FLIGHT THE LEFT PRECOOL FAIL LIGHT ILLUMINATED. FLOW CONTROL VALVE WAS REMOVED AND AN OVERHAULED FLOW CONTROL VALVE WAS INSTALL. NO FURTHER PRECOOL FAILURES HAVE OCCURRED DURING APPROXIMATELY 10 FLIGHTS SINCE THE CHANGE.
